# SDR AALA2020090849014

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 49,021 hours, 21,460 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Contactor
- Part number: 630CC04A1Y00
- Condition: Inoperative
- Location: Dc Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF, GOT ECAM ELEC DC ESS BUS SHED. CLEARED ON ITS OWN. LATER FLIGHT ATTENDANT CALLS AND SAYS EMERGENCY EXIT LIGHTS ARE ON. TRIED TO RESET LIGHTS BUT COULD NOT. ACCOMPLISHED TSM TASKS 24-60-00-810-810-A AND 24-60-00-810-801-A WITH NO FAULTS FOUND. REPLACED 28 VDC SHED ESS BUS CONTACTOR 8PH AS PRECAUTIONARY PER AMM 24-62-55.
